Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 14 found articles
 
 
  Optimal discrete nonlinear filters of the objects’s order and their Gaussian approximations
 
 
Title: Optimal discrete nonlinear filters of the objects’s order and their Gaussian approximations
Author: Rudenko, E. A.
Appeared in: Automation and remote control
Paging: Volume 71 (2010) nr. 2 pages 320-338
Year: 2010
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands